Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Cymbalta (duloxetine) - report nmk

Posted by SLS on August 31, 2004, at 12:00:07

In reply to Re: Cymbalta (duloxetine) - report SLS, posted by nmk on August 31, 2004, at 10:17:45

Hi Nicole.

> I am on day 4 30mg and can't stand it.

:-(

Gosh, that is such a short period of time. I know how frustrating and infuriating side effects can be, especially if you've had them before with other drugs. Sometimes it is best to take things one day at a time. Despite how significant the side effects are, at the end of today, can you commit to taking Cymbalta for just one more day? Ask yourself the same question at the end of tomorrow. I have had to do this before.

> I have not noticed any improvement

Of course, not. You can't expect to see any until you are on 60mg for 2-3 weeks. I have to remind myself of this.

> and feel very dizzy and more anxious on it. Are you having any of these symptoms?

No. But neither did I have those effects with Effexor either, although it did make me feel "spacy".

With Effexor, how long did these side effects last for? If they were temporary, I would look forward to them being temporary again with Cymbalta.

* Just because the startup side effects of two drugs are similar doesn't mean the the outcome will be the same! Cymbalta could very well work where Effexor failed.

Did you respond at all to Effexor?

I wish you the best.


- Scott


 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:380308
URL: http://www.dr-bob.org/babble/20040830/msgs/384733.html